# SDR DALA2016021701277

- Difficulty date: February 15, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 41,218 hours, 27,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR ESCAPE SLIDE PACK PRESSURE READS 0 PSI BOTTOM OF NO-GO GAUGE.  R & R R1 DOOR SLIDE IAW AMDS 2561-4641.
